Article citationsMore>>

J. R. Wu and H. Y. Liu, “Common Fixed Point Theorems for Sequences of -Type Contraction Set-Valued Mappings,” Chinese Quarterly Journal of Mathematics, Vol. 24, No. 4, 2009, pp. 504-510.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2023 Scientific Research Publishing Inc. All Rights Reserved.